Alert archive / New York / Small Craft Advisories in 2018

Small Craft Advisory 51, NWS Buffalo, NY

April 29, 2018

NWS Buffalo, NY issued this small craft advisory at Apr 29, 2018, 7:44 PM EDT. It took effect at Apr 30, 2018, 12:00 AM EDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Apr 29, 2018, 7:44 PM EDT (23:44 UTC)
In effect from
Apr 30, 2018, 12:00 AM EDT
Expired
Apr 30, 2018, 8:00 PM EDT
In force
20 hr
Issued by
NWS Buffalo, NY

The text

As transmitted.

036 
WHUS71 KBUF 292344
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
744 PM EDT Sun Apr 29 2018

LOZ045-300745-
/O.NEW.KBUF.SC.Y.0051.180430T0400Z-180430T1800Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
744 PM EDT Sun Apr 29 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM
EDT MONDAY...

The National Weather Service in Buffalo has issued a Small Craft
Advisory, which is in effect from midnight tonight to 2 PM EDT
Monday.

* WINDS...West 5 to 15 knots.

* WAVES...3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LOZ042-300745-
/O.CON.KBUF.SC.Y.0050.000000T0000Z-180430T1000Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
744 PM EDT Sun Apr 29 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY...

* WINDS...West 15 to 20 knots.

* WAVES...3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LOZ043-044-300745-
/O.CON.KBUF.SC.Y.0050.000000T0000Z-180430T2200Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
744 PM EDT Sun Apr 29 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT MONDAY...

* WINDS...West 20 to 25 knots.

* WAVES...5 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LEZ040-041-300300-
/O.CON.KBUF.SC.Y.0050.000000T0000Z-180430T0300Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
744 PM EDT Sun Apr 29 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS...West 15 to 25 knots.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$
6 follow-up statements
246 
WHUS71 KBUF 300243
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
1043 PM EDT Sun Apr 29 2018

LEZ040-041-300345-
/O.CAN.KBUF.SC.Y.0050.000000T0000Z-180430T0300Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
1043 PM EDT Sun Apr 29 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Buffalo has cancelled the Small
Craft Advisory.

$$

LOZ042-301000-
/O.CON.KBUF.SC.Y.0050.000000T0000Z-180430T1000Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
1043 PM EDT Sun Apr 29 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY...

* WINDS...West 15 to 20 knots.

* WAVES...3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LOZ043-044-301045-
/O.CON.KBUF.SC.Y.0050.000000T0000Z-180430T2200Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
1043 PM EDT Sun Apr 29 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT MONDAY...

* WINDS...West 20 to 25 knots.

* WAVES...5 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LOZ045-301045-
/O.CON.KBUF.SC.Y.0051.180430T0400Z-180430T1800Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
1043 PM EDT Sun Apr 29 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY...

* WINDS...West 15 to 20 knots.

* WAVES...3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

Church
850 
WHUS71 KBUF 300838
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
438 AM EDT Mon Apr 30 2018

LOZ042-301000-
/O.CON.KBUF.SC.Y.0050.000000T0000Z-180430T1000Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
438 AM EDT Mon Apr 30 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY
THIS MORNING...

* WINDS...West 15 to 20 knots.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LOZ043-044-301645-
/O.CON.KBUF.SC.Y.0050.000000T0000Z-180430T2200Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
438 AM EDT Mon Apr 30 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS...West 20 to 25 knots.

* WAVES...4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LOZ045-301645-
/O.CON.KBUF.SC.Y.0051.000000T0000Z-180430T1800Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
438 AM EDT Mon Apr 30 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WINDS...Northwest 5 to 15 knots.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$
467 
WHUS71 KBUF 301616
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
1216 PM EDT Mon Apr 30 2018

LOZ043-044-302200-
/O.CON.KBUF.SC.Y.0050.000000T0000Z-180430T2200Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
1216 PM EDT Mon Apr 30 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS...West 20 to 25 knots.

* WAVES...4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LOZ045-301800-
/O.CON.KBUF.SC.Y.0051.000000T0000Z-180430T1800Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
1216 PM EDT Mon Apr 30 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WINDS...Northwest 5 to 15 knots.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$
840 
WHUS71 KBUF 301701
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
101 PM EDT Mon Apr 30 2018

LOZ045-302200-
/O.EXT.KBUF.SC.Y.0051.000000T0000Z-180430T2200Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
101 PM EDT Mon Apr 30 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS...West 15 to 20 knots.

* WAVES...2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LOZ043-044-302200-
/O.CON.KBUF.SC.Y.0050.000000T0000Z-180430T2200Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
101 PM EDT Mon Apr 30 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS...West 20 to 25 knots.

* WAVES...3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$
797 
WHUS71 KBUF 301945
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
345 PM EDT Mon Apr 30 2018

LOZ043-044-010200-
/O.EXT.KBUF.SC.Y.0050.000000T0000Z-180501T0200Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
345 PM EDT Mon Apr 30 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS...West 15 to 25 knots.

* WAVES...3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LOZ045-010000-
/O.EXT.KBUF.SC.Y.0051.000000T0000Z-180501T0000Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
345 PM EDT Mon Apr 30 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...Southwest 15 to 20 knots.

* WAVES...3 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$
989 
WHUS71 KBUF 010002
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
802 PM EDT Mon Apr 30 2018

LOZ045-010115-
/O.EXP.KBUF.SC.Y.0051.000000T0000Z-180501T0000Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
802 PM EDT Mon Apr 30 2018

...SMALL CRAFT ADVISORY HAS EXPIRED... 

$$

LOZ043-044-010200-
/O.CON.KBUF.SC.Y.0050.000000T0000Z-180501T0200Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
802 PM EDT Mon Apr 30 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS...West 15 to 25 knots.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Apr 29, 6:03 PM EDT, 1 hour 41 minutes earlier.

Area forecast discussion, Apr 29, 6:03 PM EDT, 1 hour 41 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
603 PM EDT Sun Apr 29 2018

.SYNOPSIS...
A slow moving mid level low will maintain unsettled weather east of
Lake Ontario through Monday with mainly rain at lower elevations and
wet snow across higher terrain. High pressure building into the
Great Lakes will bring warmer temperatures and sunshine for Western
New York Monday. A ridge of high pressure will then bring
significant warming to the region Tuesday through the rest of the
week. There will be a chance of a few showers and thunderstorms from
Wednesday afternoon through the end of the week.

&&

.NEAR TERM /THROUGH MONDAY/...
The mid level closed low will remain stalled across New England
tonight through Monday morning. This will maintain deep moisture and
cyclonic flow across the eastern Lake Ontario region, with numerous
spokes of vorticity rotating around the closed low and providing
periods of enhanced large scale ascent. Upslope flow will play an
important role, with the most persistent precipitation found across
the Tug Hill and western foothills of the Adirondacks. Precipitation
type will stay mainly rain at lower elevations through the remainder
of this event. Wet snow will be confined to the higher terrain of
the Tug Hill and western foothills of the Adirondacks, above
roughly 1200ft MSL. The cold pool aloft will begin to move away
from the region late tonight and early Monday, likely forcing the
snow levels to begin to rise just before daybreak. All remaining
precipitation should change to rain by mid morning Monday, even
across higher terrain.

Expect additional accumulations of around 2 inches tonight for the
higher terrain of the Tug Hill and western foothills of the
Adirondacks. This will quickly melt off on Monday as temperatures
begin to rise.

For the rest of the area, high pressure building from the western
Great Lakes into the Ohio Valley will bring mainly clear skies
tonight, with a sharp edge to the cloud cover found just east of
Rochester. The clearing skies will allow for good radiational
cooling, with lows in the 30s in most locations and 20s for the
colder Southern Tier valleys.

During the day Monday the closed low will begin to make progress
moving off the New England coast. Deep moisture and forcing will
slowly move away from the eastern Lake Ontario region, allowing the
remaining rain showers to slowly end from west to east. The last of
the rain showers should clear east of Lewis County by mid to late
afternoon.

Clouds will hold east of Lake Ontario through late in the day, but
the rest of the area will see a good deal of sunshine as high
pressure provides subsidence and dry air. The sunshine will allow
temperatures to climb into the upper 50s to lower 60s across Western
NY away from the lakes. It will be cooler east of Lake Ontario with
thicker cloud cover, with 50s at lower elevations and 40s for higher
terrain by late afternoon. Onshore westerly flow will keep the
eastern shores of both lakes cooler.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
The anonymously cold mid-level closed low will finally exit the
Lower Great Lakes and head off into the Canadian Maritimes during
this time period. In its wake, building 500mb heights along with
return southerly flow around an expansive surface high off the
southeast coast will push summer like warmth up across the region.
It will also become increasingly more humid as moisture ramps up
across the area with PWATS nearing 1.15-1.25 inches by Wednesday.
The axis of the upper-level ridge will crest across the region
Tuesday night. Meanwhile, a frontal boundary will approach the Lower
Great Lakes from the west which will lead to increasing chances for
showers and thunderstorms Wednesday and especially Wednesday night.

Otherwise, look for highs to climb into the 60s to L70 Tuesday then
70s everywhere to near 80F on Wednesday. It will also becoming
increasingly breezy down wind of the lakes ahead of the frontal
boundary especially during the day Wednesday.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
Showers will continue into the day on Thursday with a weak area of
low pressure riding along a stationary boundary just to the north of
the area, and just over the ridge axis. This system will move
northeast across southern Ontario into western Quebec before moving
out of the area. Still on the warm side of the boundary, most areas
should see temperatures in the low to mid 70s for the day on
Thursday.

On Friday morning into the afternoon a second area of low pressure
will also shift northeast along this boundary and strengthen some as
an upper level shortwave moves through and provides forcing. This
will provide the area with yet again another day of at least showers
for a majority of the day, as a wealth of moisture is already in
place with the next system approaching. Temperatures on Friday will
reach the mid to upper 60s for most areas.

This second system on Friday will bring a cold front through the
area helping to drop our temperatures into the low 60s by Saturday
and mid 50s for Sunday. Cold air advection will begin behind the
passage of this cold front. Reinforcing some of the cooler air is a
broadening upper level trough and an area of high pressure
approaching the region from the Western Great Lakes that will help
maintain a north to northwesterly flow through most of the weekend.

Saturday and Sunday look mostly dry, but cool. Temperatures on
Saturday will top out near the upper 50s to low 60s, which is
slightly below normal for this time of year. 850 temperatures dip to
as low as -4C on Sunday afternoon so highs will struggle to get any
warmer than the mid to upper 50s. Temperatures Saturday night will
dip to the low 40s and down to the upper 30s for Sunday night. If
the upper level trough doesn't strengthen as much or drop as far
south as indicated then temps will likely be a bit warmer into the
low 60s for Sunday.

&&

.AVIATION /22Z SUNDAY THROUGH FRIDAY/...
A slow moving closed low will keep precipitation going east of Lake
Ontario through tonight and most of Monday. Precipitation type will
be mainly rain at lower elevations with wet snow across higher
terrain. VSBY will be a mix of MVFR and VFR at lower elevations in
the rain, with MVFR to IFR across higher terrain in the wet snow.
CIGS east of Lake Ontario will be MVFR at lower elevations and IFR
for higher terrain this afternoon through Monday morning. Conditions
will slowly improve east of Lake Ontario Monday afternoon, as
precipitation ends from west to east and CIGS begin to improve to
VFR.

For the remainder of the area, VFR will prevail tonight and Monday
for all of Western NY.

Outlook...
Tuesday...VFR.
Wednesday...Mainly VFR with a chance of late afternoon showers and
thunderstorms.
Thursday...Mainly VFR with a chance of showers and thunderstorms.
Friday...VFR/MVFR with showers likely and a chance of thunderstorms.

&&

.MARINE...
Southwest flow on Lake Erie will produce a short window of small
craft conditions through this evening before winds diminish after
sunset. Moderate WNW flow on Lake Ontario will continue tonight
through Monday morning, maintaining Small Craft Advisory conditions
on most of the lake. Winds will begin to diminish Monday night as
the pressure gradient relaxes across the eastern Great Lakes.

&&

.FIRE WEATHER...
Elevated fire weather conditions are possible Monday across
western NY and the northern Finger Lakes, but especially along
the Genesee Valley. Northwest winds will increase 15 to 20 mph
in the afternoon with gusts 25 to 30 mph, while a dry airmass
spreads across the region allowing afternoon RH values to dip
between 20 and 30 percent.

The main mitigating factor is the recent rainfall across the
region, with much of western NY and the Finger Lakes picking up
a half to three quarters of an inch over the last 5 days. The
Genesee Valley has seen the least precipitation over the last 5
days, ranging from about a quarter of an inch to just less than
a half inch.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...Small Craft Advisory until 11 PM EDT this evening for LEZ040-
         041.
         Small Craft Advisory until 6 PM EDT Monday for LOZ043-
         044.
         Small Craft Advisory until 6 AM EDT Monday for LOZ042.

&&

SYNOPSIS...Hitchcock
NEAR TERM...Church/Hitchcock
SHORT TERM...AR
LONG TERM...SW
AVIATION...Church/Hitchcock
MARINE...Church/Hitchcock
FIRE WEATHER...Church
Hazardous weather outlook, Apr 29, 5:15 AM EDT, 14 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
515 AM EDT Sun Apr 29 2018

NYZ001>008-010>014-019>021-085-300915-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-
Northern Erie-Genesee-Wyoming-Livingston-Ontario-Chautauqua-
Cattaraugus-Allegany-Southern Erie-
515 AM EDT Sun Apr 29 2018

This Hazardous Weather Outlook is for western and north central New
York.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-300915-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
515 AM EDT Sun Apr 29 2018

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

Nearby

Small Craft Advisories in New York, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.